# SDR UPS04141792

- Difficulty date: January 28, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0806
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20501
- Part serial: 87513
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW AND ALL JUMPSEAT OXYGEN MASKS WILL NOT TEST.  FOUND NR 1 COURIER MASK NOT STOWED.  RESTOWED ALL MASKS, CHECK OK.  NR 1 COURIER 02 MASK INOP.  ENTERED DEFERRAL M274961 MEL 35-31-01 PLACARD INSTALLED, SEAT MUST BE UNOCCUPIED.  REPLACE 02 MASK PER MM TESTS OK CLEARED M274961.
